# SDR FDEA201305010891

- Difficulty date: May 1, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA76211
- Condition: Canning
- Location: Bs 1401-1441
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING AT CENTER LANDING GEAR LT VERTICAL WEB BETWEEN BS 1401 TO 1441, Z= -119 TO Z= -80.  CARRIED OUT INSPECTION IAW EA 1-5310-167604,  REPAIRED IAW EO 1-5100-7-5001B3 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
